# SDR AALA20121024021

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 49,819 hours, 6,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BULK DIVIDERS RIGHT EMERGENCY LIGHT INOPERATIVE.  RESEATED CONNECTOR FOR AFT BULK DIVIDERS RIGHT EMERGENCY LIGHT.  OPS CHECK NORMAL.
